Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 506275, 33 pages
http://dx.doi.org/10.1155/2013/506275
Research Article

Lattice-Valued Topological Systems as a Framework for Lattice-Valued Formal Concept Analysis

1Department of Mathematics and Statistics, Faculty of Science, Masaryk University, Kotlarska 2, 611 37 Brno, Czech Republic
2Institute of Mathematics and Computer Science, University of Latvia, Raina bulvaris 29, Riga 1459, Latvia

Received 26 August 2012; Accepted 9 November 2012

Academic Editor: Alfred Peris

Copyright © 2013 Sergey A. Solovyov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergey A. Solovyov, “Lattice-Valued Topological Systems as a Framework for Lattice-Valued Formal Concept Analysis,” Journal of Mathematics, vol. 2013, Article ID 506275, 33 pages, 2013. doi:10.1155/2013/506275